# SDR 95ZZZX5752

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6506G
- Make and model: Cessna T210N
- Aircraft serial: 21064406
- System (JASC): 2810 · Fuel Storage
- Part: Reservoir
- Part number: 121640747
- Condition: Cracked
- Location: Lt Fuel
- Part time: 2,644 hours
- Stage of operation: IN
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AN AVGAS ODOR IN COCKPIT AFTER AIRCRAFT SAT FOR APPROXIMATELY ONE HOUR.  LEFT RESERVOIR TANK FOUND CRACKED ON AFT SIDE ABOVE WELDED FITTING.  NO WEAR OR CHAFING PRESENT.
